Translator Disclaimer
October, 2020 A Family of Threefolds of General Type with Canonical Map of High Degree
Davide Frapporti, Christian Gleissner
Taiwanese J. Math. 24(5): 1107-1115 (October, 2020). DOI: 10.11650/tjm/191104

Abstract

In this note we provide a two-dimensional family of smooth minimal threefolds of general type with canonical map of degree 96, improving the previous known bound of 72.

Citation

Download Citation

Davide Frapporti. Christian Gleissner. "A Family of Threefolds of General Type with Canonical Map of High Degree." Taiwanese J. Math. 24 (5) 1107 - 1115, October, 2020. https://doi.org/10.11650/tjm/191104

Information

Received: 7 May 2019; Revised: 8 October 2019; Accepted: 10 November 2019; Published: October, 2020
First available in Project Euclid: 14 November 2019

MathSciNet: MR4152658
Digital Object Identifier: 10.11650/tjm/191104

Subjects:
Primary: 14J30, 14L30

Rights: Copyright © 2020 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.24 • No. 5 • October, 2020
Back to Top